MAUDE Adverse Event Report: ZIMMER MANUFACTURING SWITZERLAND GMBH ALLOCLASSIC, SL STEM, UNCEMENTED, 3, TAPER 12/14; HIP PROSTHESIS

ZIMMER MANUFACTURING SWITZERLAND GMBH ALLOCLASSIC, SL STEM, UNCEMENTED, 3, TAPER 12/14; HIP PROSTHESIS
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical products: durasul, alpha insert, gg/32, item# 0100013407 , lot# 2556512; durasul, alpha insert, hooded, gg/28 , item# 0100013307.Lot# 2603104; cocr head 28/-4 's' 12/14 , item# 14280520 , lot# 2565408; fitmore, shell with screw cones, uncemented, 48/gg , item# 0100024548 , lot# 2629109; cancl bone scw ti 6.5mmx2 , item# 4301-07-025 , lot# 61787158.Report source - foreign: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that 10 years post-implantation, the patient underwent to revision surgery due to periprosthetic fracture.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product was returned or pictures provided: product evaluation could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.It was reported that the patient underwent a revision surgery on (b)(6) 2022 to correct periprosthetic fracture due to fall injury.Review of the device history record reported no deviation or anomalies during manufacturing, therefore, it is not expected that the manufacturing process contributed to the reported issue.No surgical notes were provided for the initial surgery, therefore it is not possible to assess the surgical technique used.Additionally, the received medical evidence does not confirm the reported event, since the health care professional could not identify the periprosthetic fracture on the provided x-rays.Given the complaint description and the available data, it is very likely that the reported issue is due to the fall injury of the patient, however a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ALLOCLASSIC, SL STEM, UNCEMENTED, 3, TAPER 12/14
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ZIMMER MANUFACTURING SWITZERLAND GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER MANUFACTURING SWITZERLAND GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15460586
Report Number0009613350-2022-00485
Device Sequence Number16873524
Product Code HSB
UDI-Device Identifier00889024590250
UDI-Public(01)00889024590250(17)150430(10)2552033
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K193050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2015
Device Model NumberN/A
Device Catalogue Number2843
Device Lot Number2552033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2022
Supplement Date Received by Manufacturer10/25/2022
Initial Report FDA Received Date09/21/2022
Supplement Report FDA Received Date11/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexFemale
Patient Weight52 KG